# SDR VNAA0509012

- Difficulty date: September 20, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 3,540 hours, 3,536 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Warning Light
- Condition: False Activation
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL CONFIG AILERON WARNING MESSAGES ILLUMINATED AND SOUNDED.  A REJECTED TAKEOFF WAS PERFORMED.  THE CREW RESET THE CONTROLS AND REPORTED THE TAKEOFF CONFIG SYSTEM OPERATIONALLY CHECKED GOOD.  AFTER THE BRAKES COOLED, THE CREW CONTINUED THE FLIGHT WITH NO FURTHER PROBLEMS.
